Alert archive / New York / Tornado Warnings in 2025

Tornado Warning 2, NWS Binghamton, NY

March 16, 2025Oneida County, New York

NWS Binghamton, NY issued this tornado warning at Mar 16, 2025, 5:56 PM EDT for Oneida County, New York. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2025, 5:56 PM EDT (21:56 UTC)
Expired
Mar 16, 2025, 6:15 PM EDT
In force
19 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Oneida County, NY

The radar

The Ft Drum radar (KTYX), 50 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 1:35 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.9 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2025-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2025-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 485 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
485 m²/s²
0-3 km storm-relative helicity
627 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

925 
WFUS51 KBGM 162156
TORBGM
NYC065-162215-
/O.NEW.KBGM.TO.W.0002.250316T2156Z-250316T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
556 PM EDT Sun Mar 16 2025

The National Weather Service in Binghamton has issued a

* Tornado Warning for...
  Northeastern Oneida County in central New York...

* Until 615 PM EDT.

* At 556 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Forestport, or 9 miles east of Boonville, moving
  east at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Oneida County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.

&&

LAT...LON 4360 7511 4340 7508 4339 7523 4355 7526
      4361 7511
TIME...MOT...LOC 2156Z 266DEG 50KT 4349 7514 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

MWG
2 follow-up statements
554 
WWUS51 KBGM 162202
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
602 PM EDT Sun Mar 16 2025

NYC065-162215-
/O.CON.KBGM.TO.W.0002.000000T0000Z-250316T2215Z/
Oneida NY-
602 PM EDT Sun Mar 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
NORTHEASTERN ONEIDA COUNTY...

At 602 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of McKeever, or 15 miles south of Old
Forge, moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Woodgate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 4348 7509 4349 7516 4357 7519 4361 7511
      4360 7511
TIME...MOT...LOC 2202Z 266DEG 50KT 4350 7502 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

MWG
893 
WWUS51 KBGM 162207
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
607 PM EDT Sun Mar 16 2025

NYC065-162217-
/O.EXP.KBGM.TO.W.0002.000000T0000Z-250316T2215Z/
Oneida NY-
607 PM EDT Sun Mar 16 2025

...THE TORNADO WARNING FOR NORTHEASTERN ONEIDA COUNTY WILL EXPIRE AT
615 PM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central New York.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.

LAT...LON 4348 7509 4349 7516 4357 7519 4361 7511
      4360 7511
TIME...MOT...LOC 2207Z 266DEG 50KT 4350 7494 

$$

MWG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Mar 16, 5:01 PM EDT, 55 minutes earlier.

Area forecast discussion, Mar 16, 5:01 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
501 PM EDT Sun Mar 16 2025

.SYNOPSIS...
A strong cold front will move through the area this evening,
which will bring rain showers, scattered thunderstorms and windy
conditions along with a chance for localized flooding. Showers
shift east by Monday afternoon, with temporarily cooler weather.
Warm temperatures return on Tuesday and Wednesday with plenty
of sunshine expected.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...

5 PM Update...

The MCS is holding together as it heads across our Northern CWA,
so expanded the Severe Thunderstorm Watch to Madison and Oneida
County. No other updates are needed at this time.

305 PM Update

A severe thunderstorm watch has been issued for western portions
of the forecast area, including the central southern tier of NY
and the western Finger Lakes; which is in effect until 7 PM this
evening. The atmosphere is destabilizing in this area and a
developing line of thunderstorms in western NY/PA is moving this
way. The line of storms will likely continue trekking east,
reaching the I-81 corridor by 5-6 PM this evening, then gradually
weakening as it reaches the Catskills/Mohawk Valley and Poconos
by 6-8 PM. The Slight Risk (level 2 out of 5) was expanded with
the midday SPC outlook update...now reaching the I-81 corridor
with a Marginal Risk (level 1 of 5) now covering most of the
rest of the CWA, except far eastern areas. The biggest concern
is still the potential for strong, gusty and isolated damaging
winds. There is now also an isolated tornado potential, with SPC
including a 2% chance for most of the Central NY and NE PA.

Other main concern are the strong synoptic winds late this
afternoon and evening, with 850mb winds reaching 50-75 kts
through the afternoon. KBGM VAD wind profile is showing this
currently, with 70kt winds 1km Above Ground Level (AGL) and
80-90 kt winds at 2km AGL as of 257 PM EDT. These are very
impressive low level winds. These strong winds are occasionally
mixing down to the surface, where gusts are currently between
40-55 mph now being realized over much of the CWA. The 18z HRRR
still showing the potential for these, and even stronger winds
50-60 mph mixing down to the surface for several hours this
afternoon and evening across most of the CWA. There is even the
potential of gravity waves to occasionally drag down very
strong gusts through 6-8 PM. Therefore, the wind advisory
remains in effect for the entire forecast area, and extended the
time until 6-8 PM EDT. Also getting numerous reports of trees
and powerlines down across the area already due to these strong
synoptic winds.

Severe thunderstorm, and strong wind potential is increasing as
again the latest model guidance is picking up on the clearing
and enhanced daytime heating and instability that is heading
this way. 12z NAM and 18z HRRR now show potentially 200-400
J/Kg of MLCAPE over at least the west-central half of the CWA
as a potential squall line of low topped convection moves east
this evening. Bulk effective shear is very strong, is 45-60 kts
which will aid in organizing this strong to severe line.

The timing shows the line reaching I-81 around 5-6 PM and
exiting east of the Catskills/Poconos by around 8-9 PM this
evening. Flood watch remains in effect for Oneida county, mainly
for rapid snow melt and some rainfall, up to about 1 inch as
well. We will monitor creeks and water levels very closely in
this area over the coming 24 hours or so.

The post frontal rain will linger well into the evening hours,
especially along and east of I-81 with another quarter inch or
so of rain expected. Winds turn NW overnight and 850 mb
temperatures dropping to around 0C by daybreak. Drizzle and
light showers will continue in the moist, cool upslope NW flow.
Overnight lows dip down into the 30s and lower 40s...but most of
the precip looks to remain rain. Monday will be colder, slightly
breezy and mainly cloudy. Lingering light rain and snow showers
will continue through the first half of the day as the 500mb
trough moves directly overhead. Temperatures do not recover
very much, with highs only in the upper 30s to 40s expected.

Weak high pressure builds in Monday night with clearing skies
and diminishing winds. Cool overnight lows in the 20s expected.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
115 PM update...

Main concerns in the short term are focused on the ridge of
higher pressure building in from the southwest and rapidly
warming air moving into the region.

Weather conditions will be generally quiet Tuesday and
Wednesday this week with no precipitation expected, but with
rising temperatures and dry weather conditions, there is an
increasing risk for enhanced fire weather conditions.

A cool/moist air mass in place Monday will be exiting to the
east/northeast on Tuesday as the northern edge of a relatively
low amplitude ridge expands from the Ohio Valley into the Mid
Atlantic and Northeast. As this occurs, 850mb temperatures will
rise from around +1 deg C Tuesday morning to about +7 deg C
Tuesday evening, and to around +12 C Wed afternoon. The initial
push of warm air and weak ridging on Tuesday will be re-
enforced and further emphasized on Wednesday as a deep trough
digs into the Central Plains and amplifies the ridge to the east
and pulls north an even warmer air mass.

The result of this pattern will be mostly sunny skies on
Tuesday with afternoon highs in the upper 50s and lower 60s. Low
dew points on Tuesday will drop RH values into the 25 to 30 pct
range. The clear skies on Tue night will allow temperatures to
fall into the 30s with recovery RH values into the 70-80 pct
range. Slightly warmer temperatures on Wed...well into the 60s
along with slightly higher dew points (into the mid 30s) will
produce another day with RH values bottoming out in the mid 30
pct range.

Light southerly winds on Tuesday will be replaced by strong
winds on Wednesday. Look for south/SE winds 15 to 20 mph and
gusts up to 30 mph.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
115 PM update...

The warm air mass in place on Wednesday will linger Wed night
and the early part of Thu as a deepening trough of low pressure
rotates through the Ohio Valley into the East Coast. This system
will bring a period of persistent rain showers to the region,
mainly during the day Thursday, and as the cold air moves in on
the back side of the system, many of the rain showers will mix
with and potentially change to snow showers Thu evening. Surface
temperatures will fall from the upper 50s Thu morning into the
lower 40s by the early evening hours and eventually into the
upper 20s and lower 30s late Thu night.

The cold Canadian air will push in aggressively from the
northwest during the day Friday and act to produce lake enhanced
showers, mainly in the form of snow in the morning, but likely
a mix of snow and rain in the lower elevation areas Friday
afternoon. Snow accumulations will be very light to none. The
fast northwest flow (NW winds 15 to 25 mph and gusts to 35 mph)
should keep most of the snow showers southeast of Lake Ontario
and by late Friday evening the 850mb ridge axis is expected to
move in and allow the winds to back and most of the snow showers
to come to an end.

More seasonable temperatures will be felt on Saturday with
highs in the upper 40s and lower 50s. High pressure looks to
build in before the next round of showers Saturday night into
the latter part of the weekend.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
145 PM Update

A mix of MVFR and lower end VFR conditions across the forecast
area early this afternoon. Conditons are expected to deteriorate
down to MVFR/MVFR Fuel Alt areawide later this afternoon and
early evening as rain overspreads the region. A line of
thunderstorms is also expected to move west to east through the
area mainly between 20-22z at ELM, ITH and SYR, and 20-23z at
BGM...included a tempo at these sites for TSRA...not enough
confidence at RME and AVP to include TSRA just yet as the CAMs
were not showing much convection reaching these sites. Will
amend to include TSRA if probabilities increase at these taf
sites. The rain is looking slower to exit, and could linger
through at least the late evening hours. Model guidance shows a
brief wind from about 00z to 03z where CIGs improve back to
lower end VFR; confidence in this happening is only moderate.
Then, as winds shift NW CIGS and VSBYs drop back to MVFR, MVFR
Fuel Alt for all tafs sites...except IFR likely at BGM and ITH
late tonight through Monday morning.

Gusty southerly winds (occasional gusts of 30-40 kts) are
expected this afternoon, before diminishing this evening and
shifting to more west-northwesterly. LLWS is also expected
through most of the day, before dissipating this evening.

Outlook...

Monday afternoon...Post-frontal ceiling restrictions lingering
into the afternoon, then gradual improvement back to VFR between
about 21z to 24z.

Tuesday through Wednesday...Mainly VFR.

Thursday...Occasional restrictions possible along with scattered
rain showers.

Friday...Restrictions possible with scattered snow and rain
showers.

&&

.HYDROLOGY...
Moderate to locally heavy rainfall is expected today, which may
result in isolated flash flooding across Central NY and
Northeast PA. Of larger concern is this rainfall occurring in
Oneida County, particularly across northern Oneida County where
there is still between 6-12 inches of liquid contained within
the very deep snowpack. Warm temperatures are also expected,
coupled with gusty southerly winds and higher humidity. Snow
pack temperatures have risen to 32 degrees and is saturated so
rain will run directly into rivers. The warm rain will also help
accelerate snowmelt during the rainfall. The combination of the
rain and snowmelt is likely to cause flooding in parts of
Oneida County Sunday into Monday. The Fish Creek watershed is of
particular concern for flooding; both east and west branches
and especially from the confluence down through where it empties
into Oneida Lake at Sylvan Beach. However, the tributaries of
the Mohawk River upstream of Delta Lake are also looking to be
of higher concern. There is significant snow-water equivalent
in the headwaters of the branches; a big portion of which will
get sent down the branches of the Mohawk along with runoff from
any rain.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 8 PM EDT this evening for PAZ038>040-043-
     044-047-048-072.
NY...Flood Watch through Monday evening for NYZ009-037.
     Wind Advisory until 6 PM EDT this evening for NYZ015>017-
     022>025.
     Wind Advisory until 8 PM EDT this evening for NYZ018-036-037-
     044>046-055>057-062.

&&

SYNOPSIS...MJM
NEAR TERM...MPK/MJM
SHORT TERM...BJT
LONG TERM...BJT
AVIATION...BJG/MJM
HYDROLOGY...
Hazardous weather outlook, Mar 16, 4:59 PM EDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
459 PM EDT Sun Mar 16 2025

NYZ045-046-057-062-PAZ040-048-072-172100-
Chenango-Otsego-Delaware-Sullivan-Northern Wayne-Pike-Southern Wayne-
459 PM EDT Sun Mar 16 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-172100-
Northern Oneida-
459 PM EDT Sun Mar 16 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...
...SEVERE THUNDERSTORM WATCH 55 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Severe Thunderstorm Watch.

Also, showers and possibly a few thunderstorms may result in strong
winds this afternoon into the evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS.

NYZ037-172100-
Southern Oneida-
459 PM EDT Sun Mar 16 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 55 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Severe Thunderstorm Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS.

NYZ018-036-044-055-056-PAZ038-039-043-044-047-172100-
Onondaga-Madison-Cortland-Tioga-Broome-Bradford-Susquehanna-Wyoming-
Lackawanna-Luzerne-
459 PM EDT Sun Mar 16 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 55 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015>017-022>025-172100-
Yates-Seneca-Southern Cayuga-Steuben-Schuyler-Chemung-Tompkins-
459 PM EDT Sun Mar 16 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 55 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS.

In the hours before

Local storm report, Mar 16, 5:24 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
524 PM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Tstm Wnd Gst     Tyrone                  42.42N 77.07W
03/16/2025  M62 MPH          Schuyler           NY   Mesonet

&&
Local storm report, Mar 16, 5:28 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
528 PM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     Tstm Wnd Gst     Addison                 42.11N 77.24W
03/16/2025  M62 MPH          Steuben            NY   Mesonet

&&
Local storm report, Mar 16, 5:29 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
529 PM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     Tstm Wnd Gst     Fayetteville            43.03N 76.00W
03/16/2025  M62 MPH          Onondaga           NY   Mesonet

&&
Local storm report, Mar 16, 5:31 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
531 PM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     Tstm Wnd Gst     Skaneateles             42.95N 76.43W
03/16/2025  M72 MPH          Onondaga           NY   Mesonet

&&
Local storm report, Mar 16, 5:32 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
532 PM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     Tstm Wnd Gst     2 ENE Addison           42.12N 77.20W
03/16/2025  M62 MPH          Steuben            NY   Mesonet

            Corrected time.

&&
Local storm report, Mar 16, 5:35 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
535 PM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     Tstm Wnd Dmg     Franklindale            41.70N 76.55W
03/16/2025                   Bradford           PA   911 Call Center

            Tree down on Cook Road.

&&

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 3:05 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Yates55 min
Mar 16, 3:44 PM EDTSevere Thunderstorm Warning Considerable damage threatBGMChemung, Tioga46 min
Mar 16, 3:50 PM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Schuyler, Seneca, Tompkins, Yates55 min
Mar 16, 4:05 PM EDTSevere Thunderstorm WarningBGMChemung, Steuben25 min
Mar 16, 4:17 PM EDTSevere Thunderstorm WarningBGMBroome, Cayuga, Chemung, Cortland, Onondaga, Schuyler and 3 more58 min
Mar 16, 4:35 PM EDTTornado WarningBGMCayuga, Onondaga25 min
Mar 16, 4:50 PM EDTAreal Flood WarningBGMOneida26 hr
Mar 16, 4:57 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Oneida, Onondaga63 min
Mar 16, 5:00 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga30 min
Mar 16, 5:27 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga63 min
Mar 16, 6:26 PM EDTSpecial Weather StatementBGMOtsego64 min
Mar 16, 7:27 PM EDTSpecial Weather StatementBGMDelaware48 min

Nearby

Tornado Warnings in New York, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.